Hey there, I'm new to this forum and would like to hear what you all think. I'm generally not sexually active however, did the school boy error of not using a condom for vaginal sex once with a white female stupid I know, but did reactify it and went to get myself tested after my health started to drop afterwards. 2-4 weeks I started to get some unusal symptoms which ive never had before, night sweats, sore throat, swollen salivary glands, glands in my neck and groin where up, waking up in the night, white tongue (metalic taste), weight loss, appetite loss, headaches, eye floaters, tiredness etc.
So I was tested 2 weeks after for Gonorrhea and chlamydia as well as hiv and syphilis 12 weeks all 4 negative.
My current symptoms are itching on my testicals and penile, my neck and groin glands are up, as well as my swollen salivary glands and white tongue and metalic taste, no appetite. I have pain now and then below my stomach, I did notice that when I urinate that a white clear jelly blobs in my urine.
The clinic says there is nothing more I need testing on and my GP says it's stress and anxiety from waiting for the hiv results? I'm not convinced help please! Thanks for reading richard.
You need to go to a doctor with all those symptoms. The "jelly" might be ejaculate from nightly emissions or other arousal, but it could be much more serious. Take yourself to a doctor asap. Save a sample of your pee in a cup in a bag (in the refrigerator) and bring it. Pee doesn't stay fresh for long, so do it as close to your appointment as possible.
The other symptoms can be blamed on stress, but not a physical manifestation like jelly in the pee.
The Following User Says Thank You to wachix For This Useful Post: rich20 (08-01-2012)
Hi to anyone else that might be following this I've been to the docs and told them my pain in the groin passing of the clear gel ... Basically she said sounds like a lot of anxiety but shall do some more blood tests bit gave me no answer to what it could be but rather asked what do you think is wrong with you lol. I don't know lol